Side Effects?

by Meghan
(Alabama)

I have been told that natural progesterone has no side effects but I am experiencing an increase in my symptoms.

I originally started progesterone cream to help with PMS but I also have been struggling to conceive for two years. I use 1/4 of a teaspoon at night. I have used it for a whole month and then this month I started using it after I ovulated. I have found that my depression, mood swings, irritability, weepiness, anger have increased. Also I'm now very sleepy all the time and sometimes nauseated. I'm not sure if I should stop this because it's making my life worse, but I don't want to stop in case I'm pregnant. Please help!

Comments for Side Effects?

Click here to add your own comments

Jan 22, 2010
Hang in there
by: Gillian

Don't stop. I am past the point of getting pregnant but have been using the cream for perimenopausal symptoms, irritation and aggression and heavy periods. My first month I felt alternately blissful and like I would like to tear a strip off someone. I heard that it takes a bit of adjusting so I stuck with it. My second month has had far less irritability, and many positive benefits such as a much easier period with no blood clots (usually the opposite) no heavy flow, no hair falling out, great sex drive, great energy, far less foggy thinking, and a happier disposition. I am only in my second month of progesterone useage, I am still looking forward to month three for any more positive changes. I was recommended progesterone useage twenty five years ago during a period of bad post partum depression, and never followed through on it. I wonder what I may have been spared had I used it?

Jan 22, 2010
info on progesterone cream
by: Carolyn S-B

Try contacting Wellsprings at www.progesterone.co.uk
they sell Serenity natural progesterone cream, but they also will answer questions. It can take some months for your body to adjust/respond to the new treatment.

Jan 23, 2010
better...
by: Meghan

Gillian, how much are you using? I just upped my dosage to one pump in the morning and one at night (1/2 tsp) and I have felt much better. More energy, I'm not angry or weepy anymore. I guess I wasn't using enough? Is that possible? I do feel better, but not sure if it's all in my head. Thanks for the encouragement girls. :D

Jan 25, 2010
Side Effects?
by: Wray

Hi Meghan. The increase in symptoms are due to excess oestrogen, please see this web page. You might also like to look at this web page on pregnancy. Take care, Wray

Feb 16, 2010
High blood pressure
by: Anonymous

I am 49 years old and suffering very high blood pressure 189/110 would progesterone cream help lower my pressure ?

Mar 05, 2010
my experience
by: Amy

I too recently started natual progesterone and I also don't feel right. My heart is racing after usage and I'm still not sleeping enough or feeling "Normal". I'm going to stick with it though and especially after reading that it takes time to feel normal on this hormone.

Mar 06, 2010
High blood pressure
by: Wray

Progesterone does lower blood pressure, but please consider taking the amino acid taurine, anything from 1000-5000mg/day. Taurine is essential for the heart, calming it down if racing, which is Amy's concern. But it does lower blood pressure too, please see this. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...